# SDR SWAA2021090706308

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 928
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS928 LBL3 WL168. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED ACB INTERCOSTAL AT BS927 - BS947; LBL3; WL168 PER SRM 51-40-02-0G-0; [04] RECEIVED INTERCOSTAL FROM HEAT TREAT/FORM PO#833546; [05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4; [06] LOCATED AND DRILLED ACB INTERCOSTAL AT BS927 - BS947; LBL3; WL168 PER SRM 51-40-05-0G-0 AND DWG 147A7500; [07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO INTERCOSTAL PER AMM 51-21-41-370-802; AMM 51-21-72-370-804. OK TO INSTALL; [08] VERIFIED CORRECTIVE ACTION ITEMS 6 AND 7; OK TO INSTALL; [09] INSTALLED INTERCOSTAL PER SRM 51-40-02-0G-0; AND DWG 147A7500; [10] VERIFIED INSTALLED INTERCOSTAL PER SRM 51-40-02-0G-0; AND DWG 147A7500; [11] RII; VERIFIED GOOD INSTALLTION OF INTERCOSTAL PER SRM 51-40-02-0G-0; AND DWG 147A7500.; [12] COMPLETED JOB PER SRM 51-40-02-0G AND DWG 147A7500; [13] VERIFIED COMPLETED
